# SDR DALA2023032902429

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 82,339 hours, 31,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 EMER EXIT SIGN PLACARD ROW 26/27 FELL OFF. CORRECTIVE ACTION: RESECURED EMERGENCY EXIT SIGN PLACARD PER B757 AMM 33-51. (4746506)
